Limit theorems for sequences of random trees
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
References listed on IDEAS
- Hardle, W. & Marron, J., 1989.
"Bootstrap Simultaneous Error Bars For Nonparametric Regression,"
CORE Discussion Papers
1989023, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
- Haerdle,W. & Marron,J.S., 1989. "Bootstrap simultaneous error bars for nonparametric regression," Discussion Paper Serie A 227, University of Bonn, Germany.
CitationsCitations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
- Ginestet, Cedric E. & Simmons, Andrew & Kolaczyk, Eric D., 2012. "Weighted Frechet means as convex combinations in metric spaces: Properties and generalized median inequalities," Statistics & Probability Letters, Elsevier, vol. 82(10), pages 1859-1863.
- Bharath, Karthik, 2013. "A note on density estimation for binary sequences," Statistics & Probability Letters, Elsevier, vol. 83(12), pages 2735-2742.
More about this item
KeywordsRandom trees; d-mean; Invariance principle; Kolmogorov–Smirnov; 60F17; 60D05;
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:spr:testjl:v:18:y:2009:i:2:p:302-315. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla) or (Rebekah McClure). General contact details of provider: http://www.springer.com .
We have no references for this item. You can help adding them by using this form .